Okay, so I have been on the birth control pill Trivora for roughly a year. A couple of months ago I started skipping my periods on purpose. I would take the foirsy color of pill then the next 2 packs of those same color pills then start the second color in each pack for all 3 color of pills.now I have my period but at first it was light for a day then it started to get heavier. Now on day 4 it's extremely heavy with lots of jelly like dark dark red long strands that just come out. It started to get extremely heavy on the end of the 2nd day now it's the end of the 4th and it's still heavy with the jelly like strands comin out still. It might be a little less heavy than it was last night (night of the 3rd night) but I'm not sure if it's just me that thinks it's a little lighter. What's going on? Is it because i skipped my period for 3-4 months on purpose?
Welcome to ehealthforum.
Skipping periods by use of hormonal contraceptive pills is not good and can lead to hormonal and period pattern changes. The current abnormal bleeding could be attributed to hormonal and endometrial changes. If you wish to have fewer periods in a year, request your gynecologist to prescribe you birth control pills that are designed to give you 3-4 periods in a year (after thorough evaluation). The bleeding should get controlled. If it persists for more than 10 days, visit your doctor/gynecologist for further evaluation to look for any other underlying cause. Get started on treatment as appropriate (based on examination and investigations results) to help you control the bleeding and regulate periods. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.